# SDR DL733011269

- Difficulty date: July 29, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- Aircraft time: 44,323 hours, 26,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001112
- Condition: Dented
- Location: Fs 311, Rbl 10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 311 / RBL 10 :                         DENT REPAIR NEAR TCAS ANTENNA DOUBLER                       THE FUSELAGE SKIN WAS DENTED BY GROUND EQUIPMENT AT FS 311  AND RBL 10, ADJACENT TO THE TCAS ANTENNA CUTOUT REINFORCING DOUBLER.  THE DOUBLER WAS REMOVED AND THE DENTS CUTOUT.  A  NEW ALUMINUM DOUBLER WAS INSTALLED TO REPLACE THE ANTENNA   DOUBLER AND TO REPAIR THE DENT CUTOUTS PER ER/A 381241-14,  REV B.
